# SDR SWAA2024111858886

- Difficulty date: November 12, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 67,720 hours, 40,542 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Pulled
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON FARING FORWARD CASTING INBD HILOK FASTENER HOLES COMMON TO INTERCOSTAL PULLED THROUGH.<[01] REMOVED AND REPLACED STRUCT FAIRING FWD FITTING PER SRM 51-10-02 AND SRM 51-40-02;[02] INSPECTED WORK ABOVE;[03] C/W RII INSPECTION. OF INSTALLED FAIRING FWD T SUPPORT ANGLE.
